# SDR AALA20141222008

- Difficulty date: December 2, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB ON THE UPPER SIDE OF THE LOWER DOOR JAMB AT STRINGER 25 RT IS CORRODED BETWEEN FS 793 & 847.  R & R WEB IAW AARD 52-10-05.
